Milistan

Милистан Drug photo

The description is actual on 09.02.2016

  • Latin name: Milistan
  • ATH code: N02BE51
  • Active ingredient: Paracetamol, Tsetirizin, Hlorfeniramin, Dextromethorphan
  • Producer: Vindlas Helskere Pvt. Ltd. (India)

Structure

1 tablet (kapleta) of drug Milistan Multisimptomny includes 325 mg of paracetamol; 15 mg of dextromethorphan of hydrobromide; 10 mg of a tsetirizin of a hydrochloride; 2 mg of chlorpheniramine of a maleate.

In addition: corn starch, methylparaben, microcrystallic cellulose, propylparaben, magnesium stearate, sodium lauryl sulfate, talc, propylene glycol, colloid silicon dioxide, krakhmalglikolit sodium (type A), polyethyleneglycol 4000, a gipromelloz, titanium dioxide.

Release form

Milistan Multisimptomny is made in shape kaplt (tablets) 12 pieces in primary and secondary packaging.

Pharmacological action

Analgeziruyushchy, antibechic, febrifugal, antiallergic, anti-inflammatory.

Pharmacodynamics and pharmacokinetics

Tablets Milistan Multisimptomny are the combined remedy relating to the group of analgetics and antipyretics showing effects of all active ingredients which are its part.

Paracetamol is known for the expressed febrifugal, analgeziruyushchy and anti-inflammatory efficiency. Analgeziruyushchy effect of paracetamol is shown thanks to suppression of biosynthesis of prostaglandins. Being tsiklogenaza inhibitor, drug blocks development of E2 and F2 of prostaglandins playing an important role by transfer by nociceptors of pain stimulations and broadcasts of exciting impulses in TsNS. That in TsNS cells it happens much stronger, than in peripheral fabrics, resulting feature of the inhibiting influence of paracetamol on cyclooxygenase in practical absence in them negative impact on processes of synthesis of prostaglandins, thereby providing a normal water salt metabolism and the correct work mucous to a gastrointestinal tract. Antipyretic (febrifugal) activity of paracetamol becomes possible thanks to oppression of biosynthesis of prostaglandins which are mediators of the center of thermal control, directly in a hypothalamus.

Tsetirizin is a product metabolismHydroxyzinumof and H1 receptors concern to the selection antagonists peripheral. The main effect of this drug directionally on the prevention of forming and simplification of a course of already existing allergic manifestations. Also tsetirizin possesses antiexudative and antipruritic efficiency. Antiallergenic activity of drug is reached thanks to its ability to suppress a late stage of migration of cells (generally eosinophils) which take part in inflammatory processes, and also owing to decrease in an expression of the molecules of adhesion (VCAM-1, ICAM-1) which are allergic markers. Tsetirizin oppresses influence of other mediators and inductors of histamine secretion, such as substance P and PAF, actually has no antiserotoninovy and anticholinergic effect. Reduces capillary permeability, prevents forming of hypostases, promotes a spasmolysis of smooth muscles. In therapeutic dosages does not lead to sedation.

Dextromethorphan represents an antibechic, especially effective at treatment unproductive (without phlegm otkhozhdeniye) bronchial cough. Efficiency of this drug is connected with braking of the afferent impulses sent by a mucous membrane of ways of breath and increase in a sensitive threshold of the tussive center which is in a myelencephalon by it. At reception of therapeutic dosages of dextromethorphan accustoming, sedative and analgeziruyushchy effects of drug, and also suppression of work of a ciliary epithelium by it and breath is not observed.

Chlorphenaminum is antiallergic medical drug from group of blockers H1 receptors which are characterized by the antiallergic efficiency which is shown thanks to vasoconstriction, to decrease in permeability of capillaries, elimination of a hyperemia and puffiness of a mucous nasopharynx, nose and its adnexal bosoms. Chlorphenaminum reduces exudative manifestations of local character, suppresses symptomatology of allergic rhinitis (a rhinorrhea, sneezing, an itch of a nose, an eye, throats), and also possesses moderate sedative influence.

In a digestive tract absorption of all active ingredients of tablets of Milistan after their oral administration happens quickly enough and almost in full.

T1/2 of paracetamol varies within 1-3 hours. At the patients having cirrhosis, this parameter is a little extended. The renal clearance of drug is equal to 5%. Removal is carried out by kidneys generally in the form of sulphatic and glyukuronidny conjugates.

T1/2 of a tsetirizin makes about 10 hours. Excretion occurs by means of kidneys (2/3 in an invariable form) and intestines (about 10% of drug). Indicators of system clearance are at the level of 53 ml/min.

T1/2 of dextromethorphan is equal to about 4 hours. Removal is carried out with urine in not changed form and in the form of demetilirovanny products of a metabolism (including dekstrorfan).

Active ingredients of Milistan are capable to get through a placenta and are found in breast milk.

Indications to use

Purpose of Milistan Multisimptomny is shown for the purpose of the carrying out symptomatic therapy of flu and other SARS which are followed by high temperature, the irritating dry cough, dacryagogue, headaches, cold, muscular and joint pain, a nose congestion including painful states with the accompanying allergic manifestations.

Contraindications

Use of drug is forbidden at:

  • inborn hyperbilirubinemia;
  • pregnancies;
  • insufficiency glyukozo-6-fosfatdegidrogenazy;
  • personal hypersensitivity to any of HP ingredients;
  • heavy pathologies of livers/kidneys;
  • feeding by a breast;
  • blood diseases;
  • alcoholism;
  • the expressed anemia;
  • impassability of intestines;
  • leukopenias;
  • piloroduodenalny stenosis;
  • hypocoagulations;
  • arrhythmias;
  • to closed-angle glaucoma;
  • epilepsies;
  • hyperthyroidism;
  • risk of an ischuria (because of diseases of a prostate and urethra);
  • heavy hypertension;
  • infravezikalny obstruction;
  • pathologies of cordial coronary arteries;
  • diabetes mellitus;
  • risk of forming of respiratory insufficiency;
  • parallel reception of SIOZS and MAO inhibitors;
  • till 12 years.

Side effects

Integuments and mucous membranes:

Bodies of a gastrointestinal tract:

Immune system:

  • the reactions connected with personal hypersensitivity (including an acute anaphylaxis and an anaphylaxis).

Endocrine system:

  • hypoglycemia (development of a hypoglycemic coma is possible).

Respiratory system:

System of a hemopoiesis:

  • anemia (including hemolitic and aplastic);
  • thrombocytopenia;
  • methemoglobinemia and sulfhemoglobinemia (short wind, cyanosis, cardiac pains);
  • agranulocytosis;
  • leukopenia.

Nervous system:

Urinary system:

Organs of sight:

  • doubling;
  • mydriasis;
  • accommodation disturbance;
  • photophobia;
  • sight illegibility;
  • increase in intraocular pressure;
  • visual acuity reduction;
  • misting;
  • involuntary movements of eyes.

Cardiovascular system:

Reproductive system:

The general:

  • increased fatigue;
  • adynamy;
  • indisposition;
  • puffiness.

Others:

Milistan, application instruction

To patients, since 12 years, recommend to accept orally (inside) Milistan Multisimptomny on 1 kapleta (tablet) once at 24 o'clock. Duration of a therapeutic course for adult patients should be limited 7 days; at the age of 12-18 one or 3 years in the days.

At moderately expressed renal pathologies reception of tablets is carried out in a vague dose.

At advanced age there is no need to adjust the dosing mode.

Overdose

Because of possible damage of a liver, in case of reception of the overestimated drug doses, it is necessary to see the attending physician.

The dosage of paracetamol potentially capable to cause damage of a liver at the adult patient, the dose of 10 grams also is considered more; children have 150 mg on kilogram of weight. This dosage decreases twice (to 5 grams) for adult patients with any risk factors (including, an alcohol abuse, a cachexia, a mucoviscidosis, hunger strike, HIV infection, digestive disturbances, long therapy Phenobarbital, Carbamazepine, Phenytoinum, Rifampicin, Primidonum, the drugs of a St. John's Wort or in other HP inducing liver enzymes).

In the first 24 hours observed the following symptoms of overdose: appetite loss, pallor, nausea/vomiting, pain in a stomach. Damage of a liver is shown for 12-48 hours after the first symptoms of overdose. Development of a metabolic acidosis and frustration of a metabolism of glucose is also possible.

In case of intoxication of a heavy current, insufficiency of hepatic function can develop into hemorrhage, encephalopathy, a hypoglycemia, a coma, wet brain and will end with a lethal outcome.

At acute insufficiency of renal function with a necrosis of tubules which can be created even without symptomatology of damage of a liver, noted severe pains in lumbar area, a proteinuria and a hamaturia.

Other manifestations of overdose can be expressed: renal colic, cardiac arrhythmia, papillary necrosis, tachycardia, intersticial nephrite, sleep disorder, delay of an urination, tachypnea, dizziness, pancreatitis, headaches, drowsiness, psychomotor excitement, tremor, orientation disturbance, rash/itch, increased fatigue, confusion of consciousness, indisposition, concern, mydriasis, stupor, sedation, respiratory depression, ataxy, diplopia, gepatonekrozy, spasms.

At long reception of high dosages of drug from system of a hemopoiesis emergence of a leukopenia, aplastic anemia, an agranulocytosis, pancytopenia, neutropenia, thrombocytopenia is possible.

In case of reasonable suspicions on overdose it is necessary to take all measures for rendering an emergency medical service. It is necessary to bring the patient immediately to specialized medical institution even in the absence of early heavy symptoms as external manifestations of this state can sometimes be limited to nausea/vomiting or not reflect all weight of negative internal pathological processes.

If reception of an overdose of drug was noticed for 60 minutes, Absorbent carbon can be effective.

Plasma concentration of paracetamol needs to be controlled in 4 hours after overdose or later as early indicators of its level can be doubtful.

Reception of an antidoteAcetylcysteinumis reasonable for days after overdose by paracetamol (maximum efficiency is observed within 8 hours).

In the absence of emetic desires it is possible to appoint orally Methionine (the alternative help at unavailability of medical institution).

Further carry out the treatment corresponding to observed symptoms.

Interaction

Absorptions of paracetamol amplifies at parallel use of Domperidon and Metoclopramidum and decreases at the accompanying Holestiramin's use.

In case of long-term joint reception of paracetamol with Warfarin and other coumarins observed strengthening of their anticoagulating action with increase of possibility of bleedings.

The combined reception of barbiturates with paracetamol can negatively affect its febrifugal efficiency.

Anticonvulsant HP (Phenytoinum, Carbamazepine), barbiturates, Isoniazid, Rifampicin and ethanol can increase toxic effect of paracetamol in relation to a liver.

Efficiency of diuretics decreases at paracetamol reception.

Administration of drug together with food reduces the speed of absorption of Tsetirizin, but does not influence its degree.

Ethanol and remedies, the oppressing TsNS are capable to strengthen overwhelming influence of Hlorfeniramin that increases a possibility of overdose.

Maprotilinum, tricyclic antidepressants and other remedies of anticholinergic action can increase anticholinergic efficiency of chlorpheniramine. At such combination of drugs and detection at the patient of negative side effects of a gastrointestinal tract forming of paralytic intestinal impassability is possible.

Caffeine increases analgeziruyushchy effects of paracetamol.

The photosensitizing HP can become the reason of additional risk of the photosensitizing action.

Reception of ototoksichesky drugs can mask possible symptomatology of ototoxicity, including dizziness, a ring in ears and a syncope.

Milistan should not be applied together with the antibechics suppressing a tussive reflex (Codeine) as it complicates expectoration process.

Terms of sale

It is possible to buy Milistan only having shown the recipe.

Storage conditions

Kapleta of drug do not demand special temperature storage conditions (to 25 °C).

Period of validity

From the date of specified on packaging – 3 years.

Special instructions

In case of diagnosing at the patient of pathologies of hepatic or renal function, before inclusion of Milistan it is necessary to pass consultation at the corresponding doctors.

At the patients with a cachexia accepting paracetamol the risk of forming of a metabolic acidosis increases. The symptomatology of this disease state is expressed by appetite loss, the speeded-up, deep complicated breath, nausea/vomiting. Before reception kaplt Milistan to the patients with infections of a heavy current increasing possibility of a metabolic acidosis it is necessary to see a doctor.

Patients with alcoholic damage of a liver are more subject to hepatotoxic effects of paracetamol.

Milistan can change results of laboratory indicators, in particular, as for the plasma content of uric acid and glucose.

To elderly patients with risk of development of convulsive attacks, patients with bronchial asthma and with the chronic or persistent cough caused by asthma, the smoking, emphysema of lungs which is followed by supersecretion, purpose of Milistan has to be carried out with extra care.

It is not necessary to allow parallel administration of drugs, including paracetamol.

In case of the constant not passing headaches it is necessary to consult with the doctor.

At long inclusion of Milistan it is necessary to exercise control of functionality of livers/kidneys, and also to monitor the hemopoietic function.

During therapy you should not accept sedative drugs.

In case of treatment of the disease state caused by a bacterial infection it is necessary to consider a question of carrying out a parallel antibioticotherapia.

If at inclusion of Milistan Multisimptomny forming of skin rashes is observed, and also development of hemolitic medicamentous anemia or hemolysis of erythrocytes, treatment stop.

It is not necessary to accept drug at the previous disturbances of breath against reception of NPVS.

Analogs

Remedies with similar main action are:

Also medicines of its production ruler are considered as analogs of drug: Milistan for cough; Milistan syrup; Milistan sine; Milistan hot drink.

Apteka24

  • Milistan for tablet cough coated No. 20 of Mile Helskere Limited (Great Britain)
  • Milistan multisimptomnyyunimax Laboratories (India)

Paniapteka

  • Milistan multisimptomny kapleta p / about No. 12
Section: For cough From cold Anti-cold
in more detail

Education: Graduated from the Vinnytsia national medical university of N. I. Pirogov, pharmaceutical faculty, the higher pharmaceutical education – the specialty "Pharmacist".

Experience: Work in Koneks and Bios-Media pharmacy chains as "Druggist". Work as "Pharmacist" in Avicenna pharmacy chain of the city of Vinnytsia.

PAY ATTENTION! Information on drugs on the website is help generalizing, collected from public sources and can form the basis for making decision on use of medicines it is not aware of treatment. Before medicine use Milistan surely consult with the attending physician.